[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.0.26. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1971

Cutaneous Complications of Pentazocine Injections

Author Affiliations

Rochester, Minn

From the Mayo Graduate School of Medicine, University of Minnesota (Dr. Parks), and the Department of Dermatology, Mayo Clinic and Mayo Foundation (Drs. Perry and Muller), Rochester.

Arch Dermatol. 1971;104(3):231-235. doi:10.1001/archderm.1971.04000210005002
Abstract

Significant cutaneous damage may result from pentazocine injections as seen in four patients with the possible consequences of parenterally administered pentazocine. Clinical findings in these cases and in animal studies subsequently done suggest that the inflammation, sclerosis and fibrosis, and ulceration result from local effects mediated by the pentazocine.

×